# SDR DKAA00010

- Difficulty date: February 17, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N915R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Iced
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE JAMMED IN UP POSITION, PERFORMED COM PROCEDURE 2-32-10, GEAR HANDLE CAME DOWN.  FOUND ICE BUILD-UP ON EXTENSION CABLES AT RIGHT WHEEL WELL CEILING PRESSURE FEED THROUGH.  REMOVED ICE, CLEANED AND LUBED CABLE.  PERFORMED ADJUSTMENT TEST OF LANDING GEAR PER DC9 MM 32-30-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
